Home Publications Undergraduates Postgraduates Postdocs Calendar Contact

STAFF
  Jeroen Lamb  
  Martin Rasmussen  
  Dmitry Turaev  
  Sebastian van Strien  
RESEARCHERS
Mike Field
POSTDOCS
Fabrizio Bianchi
Trevor Clark
Nikos Karaliolios
Dongchen Li
Paul Verschueren
Björn Winckler
PHD STUDENTS
Alex Athorne
Sajjad Bakrani Balani
Giulia Carigi
Andrew Clarke
Maximilian Engel
Federico Graceffa
Michael Hartl
Giuseppe Malavolta
Guillermo Olicón Méndez
Cezary Olszowiec
Christian Pangerl
Matteo Tanzi
Kalle Timperi
VISITORS
Shangzhi Li
Ole Peters
Camille Poignard
Cristina Sargent
Bill Speares
Kevin Webster
RELATED STAFF
Mauricio Barahona
Davoud Cheraghi
Martin Hairer
Darryl Holm
Xue-Mei Li
Greg Pavliotis


PROFESSOR JEROEN LAMB

Jeroen Lamb

Professor in Mathematics

 
 

Phone: +44(207)59-48502
Room: 638 Huxley Building

PHD STUDENTS
Alex Athorne
Sajjad Bakrani Balani
Andrew Clarke
Maximilian Engel
Federico Graceffa
Guillermo Olicón Méndez
Christian Pangerl

POSTDOCS

Publications

Preprints
  • Thai Son Doan, Maximilian Engel, Jeroen S.W. Lamb, and Martin Rasmussen, Hopf bifurcation with additive noise. DynamIC Preprint 2017-2
  • Jürgen Knobloch, Jeroen S. W. Lamb, and Kevin N. Webster, Shift dynamics near non-elementary T-points with real eigenvalues, to appear in: Journal of Difference Equations and Applications. DynamIC Preprint 2017-1
  • Maximilian Engel, Jeroen S. W. Lamb, and Martin Rasmussen, Bifurcation analysis of a stochastically driven limit cycle. DynamIC Preprint 2016-6
  • Mark Callaway, Thai Son Doan, Jeroen S. W. Lamb, and Martin Rasmussen, The dichotomy spectrum for random dynamical systems and pitchfork bifurcations with additive noise. DynamIC Preprint 2013-4
  • Tiago Pereira, Sebastian van Strien, and Jeroen S. W. Lamb, Dynamics of coupled maps in heterogeneous random networks. DynamIC Preprint 2013-1
2017
  • Anna Maria Cherubini, Jeroen S. W. Lamb, Martin Rasmussen, and Yuzuru Sato, A random dynamical systems perspective on stochastic resonance, Nonlinearity 30, 7 (2017), 2835−2853. Article MathSciNet Preprint
  • Deniz Eroglu, Jeroen S.W. Lamb, and Tiago Pereira, Synchronisation of chaos and its applications, Contemporary Physics 58, 3 (2017), 207−243. Article
2016
  • William Giles, Jeroen S.W. Lamb, and Dmitry Turaev, On homoclinic orbits to center manifolds of elliptic-hyperbolic equilibria in Hamiltonian systems, Nonlinearity 29, 10 (2016), 3148−3173. Article MathSciNet
2015
  • Boumediene Hamzi, Jeroen S. W. Lamb, and Debra Lewis, A characterization of normal forms for control systems, Journal of Dynamical and Control Systems 21, 2 (2015), 273−284. Article MathSciNet
  • Jeroen S. W. Lamb, Martin Rasmussen, and Christian S. Rodrigues, Topological bifurcations of minimal invariant sets for set-valued dynamical systems, Proceedings of the American Mathematical Society 143, 9 (2015), 3927−3937. Article MathSciNet Preprint
2014
  • Sergey V. Gonchenko, Jeroen S. W. Lamb, Isabel Rios, and Dmitry Turaev, Attractors and repellers in the neighborhood of elliptic points of reversible systems, Rossiĭskaya Akademiya Nauk. Doklady Akademii Nauk 454, 4 (2014), 375−378. MathSciNet
  • Jürgen Knobloch, Jeroen S. W. Lamb, and Kevin N. Webster, Using Lin's method to solve Bykov's problems, Journal of Differential Equations 257, 8 (2014), 2984−3047. Article MathSciNet Preprint
2013
  • Kamaludin Dingle, Jeroen S. W. Lamb, and Joan-Andreu Lázaro-Camí, Knudsen's law and random billiards in irrational triangles, Nonlinearity 26, 2 (2013), 369−388. Article MathSciNet
2012
  • Oleg Makarenkov and Jeroen S. W. Lamb, Dynamics and bifurcations of nonsmooth systems: a survey, Physica D 241, 22 (2012), 1826−1844. Article MathSciNet
2011
  • Ale Jan Homburg, Alice C. Jukes, Jürgen Knobloch, and Jeroen S. W. Lamb, Bifurcation from codimension one relative homoclinic cycles, Transactions of the American Mathematical Society 363, 11 (2011), 5663−5701. Article MathSciNet
2009
  • Pietro-Luciano Buono, Martin Helmer, and Jeroen S. W. Lamb, On the zero set of G-equivariant maps, Mathematical Proceedings of the Cambridge Philosophical Society 147, 3 (2009), 735−755. Article MathSciNet
  • Shangjiang Guo, Jeroen S. W. Lamb, and Bob W. Rink, Branching patterns of wave trains in the FPU lattice, Nonlinearity 22, 2 (2009), 283−299. Article MathSciNet
2008
  • Pietro-Luciano Buono, Jeroen S. W. Lamb, and R. Mark Roberts, Bifurcation and branching of equilibria in reversible-equivariant vector fields, Nonlinearity 21, 4 (2008), 625−660. Article MathSciNet
  • Shangjiang Guo and Jeroen S. W. Lamb, Equivariant Hopf bifurcation for neutral functional differential equations, Proceedings of the American Mathematical Society 136, 6 (2008), 2031−2041. Article MathSciNet
  • Ale Jan Homburg, Alice C. Jukes, Jürgen Knobloch, and Jeroen S. W. Lamb, Saddle-nodes and period-doublings of Smale horseshoes: a case study near resonant homoclinic bellows, Bulletin of the Belgian Mathematical Society. Simon Stevin 15, 5 (2008), 833−850. Article MathSciNet
2007
  • Jeroen S. W. Lamb and Ian Melbourne, Normal form theory for relative equilibria and relative periodic solutions, Transactions of the American Mathematical Society 359, 9 (2007), 4537−4556. Article MathSciNet
2006
  • Ana Paula S. Dias and Jeroen S. W. Lamb, Local bifurcation in symmetric coupled cell networks: linear theory, Physica D 223, 1 (2006), 93−108. Article MathSciNet
  • Ale Jan Homburg and Jeroen S. W. Lamb, Symmetric homoclinic tangles in reversible systems, Ergodic Theory and Dynamical Systems 26, 6 (2006), 1769−1789. Article MathSciNet
  • Jeroen S. W. Lamb, Ian Melbourne, and Claudia Wulff, Hopf bifurcation from relative periodic solutions; secondary bifurcations from meandering spirals, Journal of Difference Equations and Applications 12, 11 (2006), 1127−1145. Article MathSciNet
2005
  • Claudio A. Buzzi and Jeroen S. W. Lamb, Reversible Hamiltonian Liapunov center theorem, Discrete and Continuous Dynamical Systems B 5, 1 (2005), 51−66. MathSciNet
  • Claudio A. Buzzi and Jeroen S. W. Lamb, Reversible equivariant Hopf bifurcation, Archive for Rational Mechanics and Analysis 175, 1 (2005), 39−84. Article MathSciNet
  • Jeroen S. W. Lamb, Marco-Antonio Teixeira, and Kevin N. Webster, Heteroclinic bifurcations near Hopf-zero bifurcation in reversible vector fields in R^3, Journal of Differential Equations 219, 1 (2005), 78−115. Article MathSciNet
2004
  • Edmund O. Harriss and Jeroen S. W. Lamb, Canonical substitutions tilings of Ammann-Beenker type, Theoretical Computer Science 319, 1−3 (2004), 241−279. Article MathSciNet
  • Jeroen S. W. Lamb and Oleg V. Stenkin, Newhouse regions for reversible systems with infinitely many stable, unstable and elliptic periodic orbits, Nonlinearity 17, 4 (2004), 1217−1244. Article MathSciNet
2003
  • Igor Hoveijn, Jeroen S. W. Lamb, and R. Mark Roberts, Normal forms and unfoldings of linear systems in eigenspaces of (anti)-automorphisms of order two, Journal of Differential Equations 190, 1 (2003), 182−213. Article MathSciNet
  • Jeroen S. W. Lamb, Ian Melbourne, and Claudia Wulff, Bifurcation from periodic solutions with spatiotemporal symmetry, including resonances and mode interactions, Journal of Differential Equations 191, 2 (2003), 377−407. Article MathSciNet
2002
  • Jeroen S. W. Lamb and Claudia Wulff, Reversible relative periodic orbits, Journal of Differential Equations 178, 1 (2002), 60−100. Article MathSciNet
  • R. Mark Roberts, Claudia Wulff, and Jeroen S. W. Lamb, Hamiltonian systems near relative equilibria, Journal of Differential Equations 179, 2 (2002), 562−604. Article MathSciNet
2001
  • Claudia Wulff, Jeroen S. W. Lamb, and Ian Melbourne, Bifurcation from relative periodic solutions, Ergodic Theory and Dynamical Systems 21, 2 (2001), 605−635. Article MathSciNet
2000
  • Jeroen S. W. Lamb, Ian Melbourne, and Claudia Wulff, Bifurcation from periodic and relative periodic solutions in equivariant dynamical systems, in: International Conference on Differential Equations, Vol. 1, 2 (Berlin, 1999), 175−185, World Scientific, River Edge, New Jersey, 2000. MathSciNet
  • Jeroen S. W. Lamb and Claudia Wulff, Pinning and locking of discrete waves, Physics Letters A 267, 2−3 (2000), 167−173. Article MathSciNet
1999
  • Jeroen S. W. Lamb and Ian Melbourne, Bifurcation from discrete rotating waves, Archive for Rational Mechanics and Analysis 149, 3 (1999), 229−270. Article MathSciNet
  • Jeroen S. W. Lamb and Ian Melbourne, Bifurcation from periodic solutions with spatiotemporal symmetry, in: Pattern formation in continuous and coupled systems (Minneapolis, MN, IMA Vol. Math. Appl., 175−191, Springer, New York, 1999. Article MathSciNet
  • Jeroen S. W. Lamb and R. Mark Roberts, Reversible equivariant linear systems, Journal of Differential Equations 159, 1 (1999), 239−279. Article MathSciNet
1998
  • Jeroen S. W. Lamb, On the canonical projection method for one-dimensional quasicrystals and invertible substitution rules, Journal of Physics A 31, 18 (1998), L331−L336. Article MathSciNet
  • Jeroen S. W. Lamb, k-symmetry and return maps of spacetime symmetric flows, Nonlinearity 11, 3 (1998), 601−629. Article MathSciNet
  • Jeroen S. W. Lamb and Matthew Nicol, On symmetric attractors in reversible dynamical systems, Physica D 112, 1−2 (1998), 281−297. Article MathSciNet
  • Jeroen S. W. Lamb and John A. G. Roberts, Time-reversal symmetry in dynamical systems: a survey, Physica D 112, 1−2 (1998), 1−39. Article MathSciNet
  • Jeroen S. W. Lamb and Frank Wijnands, From multi-site to on-site transfer matrix models for self-similar chains, Journal of Statistical Physics 90, 1−2 (1998), 261−284. Article MathSciNet
1997
  • Jeroen S. W. Lamb, k-Symmetric maps modeling space-time symmetric flows, in: GROUP21, Physical Applications and Mathematical Aspects of Geometry, Groups, and Algebras, 865−870, World Scientific, Singapore, 1997.
1996
  • Jeroen S. W. Lamb, Area-preserving dynamics that is not reversible, Physica A 228, 1−4 (1996), 344−365. Article MathSciNet
  • Jeroen S. W. Lamb, Local bifurcations in k-symmetric dynamical systems, Nonlinearity 9, 2 (1996), 537−557. Article MathSciNet
  • Jeroen S. W. Lamb and Matthew Nicol, On symmetric omega-limit sets in reversible flows, in: Nonlinear Dynamical Systems and Chaos, Progress in Nonlinear Differential Equations and Their Applications, 103−120, Birkhäuser, Basel, 1996. MathSciNet
1995
  • Hanna Brands, Jeroen S. W. Lamb, and Igor Hoveijn, Periodic orbits in k-symmetric dynamical systems, Physica D 84, 3−4 (1995), 460−475. Article MathSciNet
  • Jeroen S. W. Lamb, Resonant driving and k-symmetry, Physics Letters A 199, 1−2 (1995), 55−60. Article MathSciNet
  • Jeroen S. W. Lamb and Hans W. Capel, Local bifurcations on the plane with reversing point group symmetry, Chaos, Solitons and Fractals 5, 2 (1995), 271−293. Article MathSciNet
  • Jeroen S. W. Lamb and G. Reinout W. Quispel, Cyclic reversing k-symmetry groups, Nonlinearity 8, 6 (1995), 1005−1026. Article MathSciNet
  • John A. G. Roberts and Jeroen S. W. Lamb, Self-similarity of period-doubling branching in 3-D reversible mappings, Physica D 82, 4 (1995), 317−332. Article MathSciNet
1994
  • Jeroen S. W. Lamb, Stochastic webs with fourfold rotation symmetry, in: Hamiltonian Mechanics: Integrability and Chaotic Behaviour, NATO ASI Series B, 345−352, Plenum, New York, 1994. MathSciNet
  • Jeroen S. W. Lamb and Hanna Brands, Symmetries and reversing symmetries in kicked systems, in: Dynamics, Bifurcation and Symmetry, new Trends and new Tools, NATO ASI series C, 181−196, Kluwer, Dordrecht, 1994. MathSciNet
  • Jeroen S. W. Lamb and G. Reinout W. Quispel, Reversing k-symmetries in dynamical systems, Physica D 73, 4 (1994), 277−304. Article MathSciNet
  • G. Reinout W. Quispel and Jeroen S. W. Lamb, Dynamics and k-symmetries, in: Hamiltonian Mechanics: Integrability and Chaotic Behaviour, NATO ASI Series B, 307−314, Plenum, New York, 1994. MathSciNet
  • Zhi Ying Wen, Frank Wijnands, and Jeroen S. W. Lamb, A natural class of generalized Fibonacci chains, Journal of Physics A 27, 11 (1994), 3689−3706. Article MathSciNet
1993
  • Jeroen S. W. Lamb, Crystallographic symmetries of stochastic webs, Journal of Physics A 26(1993), 2921−2933.
  • Jeroen S. W. Lamb, John A. G. Roberts, and Hans W. Capel, Conditions for local (reversing) symmetries in dynamical systems, Physica A 197, 3 (1993), 379−422. Article MathSciNet
1992
  • Jeroen S. W. Lamb, Reversing symmetries in dynamical systems, Journal of Physics A 25, 4 (1992), 925−937. Article MathSciNet
  • Jeroen S. W. Lamb, The ferro-antiferro bifurcation transition in a microscopic model with incommensurate phases, Journal of Physics A 25(1992), 355−365.